Vol. 27, No. 2, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Totally geodesic hypersurfaces of Kaehler manifolds

Samuel Irving Goldberg

Vol. 27 (1968), No. 2, 275–281
Abstract

It is known that a C orientable totally umbilical hypersurface P with nonzero mean curvature of a Kaehler manifold M is a normal contact manifold. Moreover, if M = Cn with the flat Kaehler metric, P can be realized as a normal contact metric manifold of positive constant curvature. It is the main purpose of this paper to obtain corresponding results for cosymplectic manifolds.

The direct product of two normal almost contact manifolds can be endowed with a complex structure. For cosymplectic manifolds more is obtained. Indeed, the direct product of two cosymplectic manifolds can be given a Kaehlerian structure. This is particularly true of orientable totally geodesic hypersurfaces of a Kaehler manifold.

Mathematical Subject Classification
Primary: 53.74
Milestones
Received: 20 December 1967
Published: 1 November 1968
Authors
Samuel Irving Goldberg